# SDR VNAA2012072000013

- Difficulty date: July 20, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 20,724 hours, 21,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY FL280, CREW REPORTED LOUD HORN-LIKE NOISE HEARD NEAR PASSENGER DOOR.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED PASSENGER DOOR SEAL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  NO LEAKS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
